Numerical simulation of Richtmyer–Meshkov instability driven by imploding shocks
Year of publication: |
2008
|
---|---|
Authors: | Zheng, J.G. ; Lee, T.S. ; Winoto, S.H. |
Published in: |
Mathematics and Computers in Simulation (MATCOM). - Elsevier, ISSN 0378-4754. - Vol. 79.2008, 3, p. 749-762
|
Publisher: |
Elsevier |
Subject: | Piecewise parabolic method | Richtmyer–Meshkov instability | Imploding shock |
-
Spherical Richtmyer-Meshkov instability for axisymmetric flow
Dutta, Srabasti, (2004)
-
Richtmyer–Meshkov instability in liquid metal flows: influence of cavitation and magnetic fields
Samulyak, Roman, (2004)
- More ...
-
Lee, T.S., (1992)
-
An international study of quality improvement approach and firm performance
Adam, Everett E., (1997)
-
Ng, Stephen C.H., (2015)
- More ...